# SDR AALA2009021700142

- Difficulty date: February 16, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT STATION 727 FIFTEEN INCHES ABOVE STRINGER 26 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R3
